# SDR IPXA2017062118477

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 49,625 hours, 15,965 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE THRUST REVERSER STAYED DEPLOYED AFTER TOUCHDOWN AND THRUST REVERSER HANDLE STOWED.  SHUTDOWN ENGINE ON TAXI IN. NR 2 ENGINE INBD SLEEVE FAILED TO STOW.  OPEN.
